# SDR REXA2021020800054

- Difficulty date: January 17, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 25,056 hours, 25,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R7527811
- Condition: Cracked
- Location: Rt Mlg
- Part time: 25,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH MLG VOLUMETRIC FUSE MOUNT BRACKET CRACKED.  "INSTALLED RH MLG VOLUMETRIC FUSE MOUNT BRACKET P/N: 601R75278-11 IAWCRJ 200 SRM 51-42-06.
"
